# SDR SWIA202080751709

- Difficulty date: May 26, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO DOOR AFT UPPER STOP WAS CHAFED.   REMOVED AND REPLACED THE STOP FITTING IAW AMM. OPS TEST GOOD
